# SDR CA970109030

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flange
- Part number: HC361H0064000
- Condition: Cracked
- Location: Around Lip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CRACK AROUND ENGINE FLANGE LIP.
